If these were prescribed by your doctor you should discuss how to stop taking them. It is never a good idea to stop taking meds suddenly.
If your physician does not think you need to take them any longer he/she will advise that you slowly decrease the dosage.
He/she will probably also recommend another medication to replace Neurontin for your particular medical condition.
Madhup Joshi, MD
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2009 • 2 answers
Posted 26 Dec 2009 • 4 answers
Posted 18 Mar 2012 • 5 answers
Posted 10 May 2016 • 0 answers
I have burning in my feet I was put on Neurontin 100mg how long dose it take for the burning to stop
Posted 12 days ago • 1 answer